# SDR 2005UALA00812

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 35,337 hours, 12,582 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN UP POSITION.
